# SDR UIEA2020091541989

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,429 hours, 16,306 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 893003
- Part serial: C3870
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUXILIARY POWER UNIT INOPERABLE, ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60.  TRANSFERRED TO MDDR 134217 IAW MEL 49-11-01A, CAT C.  REMOVED AND REPLACED APU BATTERY CHARGER, IAW B767 AMM 24-31-05.  OPS CHECK GOOD, THIS CLEARS MDDR 134217.  MCC EDGAR NOTIFIED.  ALL PLACARDS REMOVED.
